Alert archive / Colorado / Tornado Warnings in 2008
Tornado Warning 58, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jun 4, 2008, 4:59 PM MDT for Yuma County, Colorado. It was in force for 61 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 4:59 PM MDT (22:59 UTC)
- Expired
- Jun 4, 2008, 6:00 PM MDT
- In force
- 61 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
County Yuma County, CO
The radar
The Goodland radar (KGLD), 109 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 5:17 PM MDT | HAIL 1.25 | 4 Nnw Yuma, CO | HAIL IS ALMOST COVERING GROUND. |
| Jun 4, 5:24 PM MDT | HAIL 1.5 | 4 Nnw Yuma, CO | |
| Jun 4, 5:24 PM MDT | HAIL 2.75 | W Yuma, CO | |
| Jun 4, 5:27 PM MDT | HAIL 2.75 | W Yuma, CO | |
| Jun 4, 5:28 PM MDT | HAIL 1.75 | Yuma, CO | |
| Jun 4, 5:30 PM MDT | HAIL 0.25 | Yuma, CO | HAIL COVERED THE GROUND UP TO A DEPTH OF ONE FOOT |
| Jun 4, 5:33 PM MDT | TSTM WND GST 65 | 1 W Yuma, CO | |
| Jun 4, 5:36 PM MDT | HAIL 1.75 | Yuma, CO | HOUSE WINDOWS BROKEN. |
| Jun 4, 5:49 PM MDT | HAIL 1.75 | 8 Ene Yuma, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 12:42 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 266 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGLD 042259
TORGLD
COC125-050000-
/O.NEW.KGLD.TO.W.0058.080604T2259Z-080605T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
459 PM MDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
YUMA COUNTY IN NORTHEAST COLORADO...
* UNTIL 600 PM MDT
* AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES WEST OF
YUMA...MOVING EAST AT 38 MPH.
* THE TORNADO WILL BE NEAR...
6 MILES SOUTH OF YUMA AROUND 515 PM MDT...
HEARTSTRONG AROUND 530 PM MDT...
7 MILES SOUTH OF ECKLEY AROUND 535 PM MDT...
VERNON AROUND 555 PM MDT...
6 MILES SOUTH OF WRAY...9 MILES SOUTHWEST OF LAIRD AND 9 MILES
NORTHWEST OF BEECHER ISLAND AROUND 600 PM MDT...
THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 205 AND 224.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 213 AND 258.
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY. HAIL IN EXCESS
OF GOLFBALL SIZE IS ALSO POSSIBLE WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 4028 10205 3959 10205 3985 10283 3999 10283
4000 10281 4023 10281 4024 10280 4032 10279
TIME...MOT...LOC 2259Z 276DEG 33KT 4005 10295
$$
JRM5 follow-up statements
000
WWUS53 KGLD 042313
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
513 PM MDT WED JUN 4 2008
COC125-050000-
/O.CON.KGLD.TO.W.0058.000000T0000Z-080605T0000Z/
YUMA CO-
513 PM MDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR YUMA
COUNTY...
AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTHWEST OF
YUMA...MOVING EAST AT 38 MPH.
THE TORNADO WILL BE NEAR...
ABARR AROUND 520 PM MDT...
HEARTSTRONG AROUND 530 PM MDT...
ECKLEY AROUND 535 PM MDT...
VERNON AROUND 555 PM MDT...
WRAY...LAIRD AND IDALIA AROUND 600 PM MDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 4028 10205 3959 10205 3985 10283 3999 10283
4000 10281 4023 10281 4024 10280 4032 10279
TIME...MOT...LOC 2313Z 276DEG 33KT 4008 10278
$$
JRM000
WWUS53 KGLD 042319
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
518 PM MDT WED JUN 4 2008
COC125-050000-
/O.CON.KGLD.TO.W.0058.000000T0000Z-080605T0000Z/
YUMA CO-
518 PM MDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR YUMA
COUNTY...
AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR YUMA...MOVING EAST
AT 38 MPH. TRAINED SPOTTERS HAVE REPORTED A FUNNEL CLOUD JUST WEST
OF YUMA. THIS STORM COULD PRODUCE A TORNADO AT ANY TIME...SEEK
SHELTER NOW
THE TORNADO WILL BE NEAR...
HEARTSTRONG AROUND 530 PM MDT...
ECKLEY AROUND 535 PM MDT...
VERNON AND IDALIA AROUND 555 PM MDT...
WRAY AND LAIRD AROUND 600 PM MDT...
THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 205 AND 223.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 213 AND 258.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 4028 10205 3959 10205 3985 10283 3999 10283
4000 10281 4023 10281 4024 10280 4032 10279
TIME...MOT...LOC 2318Z 276DEG 33KT 4009 10272
$$
JRM000
WWUS53 KGLD 042321
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
520 PM MDT WED JUN 4 2008
COC125-050000-
/O.CON.KGLD.TO.W.0058.000000T0000Z-080605T0000Z/
YUMA CO-
520 PM MDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR YUMA
COUNTY...
AT 517 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR YUMA...MOVING EAST
AT 38 MPH. TRAINED SPOTTERS HAVE REPORTED A FUNNEL CLOUD JUST WEST
OF YUMA. YUMA IS IN THE PATH OF THIS STORM...AND THE STORM COULD
PRODUCE A TORNADO AT ANY TIME...SEEK SHELTER NOW
THE TORNADO WILL BE NEAR...
HEARTSTRONG AROUND 530 PM MDT...
ECKLEY AROUND 535 PM MDT...
VERNON AROUND 555 PM MDT...
WRAY...LAIRD AND IDALIA AROUND 600 PM MDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 4028 10205 3959 10205 3985 10283 3999 10283
4000 10281 4023 10281 4024 10280 4032 10279
TIME...MOT...LOC 2320Z 276DEG 33KT 4011 10270
$$000
WWUS53 KGLD 042330
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
529 PM MDT WED JUN 4 2008
COC125-050000-
/O.CON.KGLD.TO.W.0058.000000T0000Z-080605T0000Z/
YUMA CO-
529 PM MDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR YUMA
COUNTY...
AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR YUMA...MOVING EAST
AT 35 MPH. THIS STORM COULD PRODUCE A TORNADO AT ANY TIME...IF YOU
ARE IN ITS PATH...SEEK SHELTER NOW BASEBALL SIZE HAIL IS ALSO
OCCURRING WITH THIS STORM.
THE TORNADO WILL BE NEAR...
HEARTSTRONG AROUND 535 PM MDT...
ECKLEY AROUND 545 PM MDT...
WRAY AROUND 600 PM MDT...
THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 205 AND 223.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 213 AND 258.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 4028 10205 3959 10205 3985 10283 3999 10283
4000 10281 4023 10281 4024 10280 4032 10279
TIME...MOT...LOC 2329Z 274DEG 30KT 4012 10264
$$
JRM000
WWUS53 KGLD 042337
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
537 PM MDT WED JUN 4 2008
COC125-050000-
/O.CON.KGLD.TO.W.0058.000000T0000Z-080605T0000Z/
YUMA CO-
537 PM MDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR YUMA
COUNTY...
AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ECKLEY...MOVING
EAST AT 34 MPH. BASEBALL SIZE HAIL AND WIND GUSTS TO 65 MPH HAVE
ALSO BEEN REPORTED WITH THIS STORM.
THE TORNADO WILL BE NEAR...
ECKLEY AROUND 545 PM MDT...
WRAY AROUND 600 PM MDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 4028 10205 3959 10205 3985 10283 3999 10283
4000 10281 4023 10281 4024 10280 4032 10279
TIME...MOT...LOC 2337Z 274DEG 30KT 4011 10255
$$
JRMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 4, 2:00 PM MDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 4, 2:00 PM MDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
200 PM MDT WED JUN 4 2008
.DISCUSSION...FORECAST CONCERNS ARE PRECIPITATION AMOUNTS AND
AREAL COVERAGE ALONG WITH TEMPERATURES THROUGH THURSDAY NIGHT.
AN UPPER LEVEL LOW CURRENTLY MOVING INTO CENTRAL NEVADA WILL MOVE
INTO THE FOUR CORNERS REGION BY 12Z THURSDAY THEN LIFT NORTHEAST
INTO THE TRI-STATE AREA BY 00Z FRIDAY LIFTING NORTHEAST INTO
MINNESOTA BY 00Z SATURDAY. FROM 00Z SATURDAY THROUGH 00Z SUNDAY
ANOTHER UPPER LOW WILL SPIN OVER THE PACIFIC NORTHWEST AREA WITH
SOUTHWEST FLOW ACROSS OUR AREA.
DEEPEST MOISTURE AND BETTER JET DYNAMICS WILL CONTINUE TO FAVOR
THE NORTHWEST/WEST AND NORTHERN PORTIONS OF THE AREA FOR
PRECIPITATION WITH MUCH LESSER AMOUNTS ACROSS THE FAR
EAST/SOUTHEAST. THIS IS GENERALLY HOW THE POP/WX/QPF ORIENTATION
IS AT PRESENT TIME AND ONLY MINOR ADJUSTMENTS NEED TO BE MADE.
PRECIPITATION CHANCES WILL END BY OR SHORTLY AFTER MIDNIGHT
THURSDAY NIGHT AS THE UPPER LOW AND TROUGH LIFTS OUT OF THE AREA.
TEMPERATURES THURSDAY WILL BE DIFFICULT GIVEN DIFFERENCES IN THE
SPEED OF THE FRONT...GENERALLY COOLEST IN THE WEST AND WARMEST IN
THE EAST. TEMPERATURES REBOUND INTO THE 80S ON THURSDAY WITH
PLENTY OF SUNSHINE AS SUBSIDENCE BEHIND THE LOW IS PREVALENT. FOR
SATURDAY ITS NOT LOOKING AS HOT AS PREVIOUSLY EXPECTED WITH LOW
TO MID 80S ACROSS THE NORTH AND LOW/MID 90S ACROSS THE FAR SOUTH.
IN THE EXTENDED PERIODS (SUNDAY-WEDNESDAY)...LOTS OF DISCREPANCY
IN THE HANDLING OF BOTH UPPER AND LOW LEVEL WEATHER FEATURES.
THERE ARE VERY LARGE DISCREPANCIES IN 850 TEMPERATURES BY SOME 30
DEGREES BETWEEN THE GFS/ECMWF. GIVEN SUCH A LARGE DEGREE OF
DISCREPANCY AND CURRENT MODERATE RISK/TORNADO WATCH OVER THE AREA
HAVE USED HPC GUIDANCE FOR EXTENDED GRIDS.
DDT
&&
.AVIATION...
CONVECTIVE CHANCES ARE THE MAIN FORECAST PROBLEMS FOR
THE 18Z KMCK/KGLD TAFS. WILL DELAY THE ONSET OF CONVECTION AT
KMCK TIL 02Z WITH A SLIGHTLY EARLIER START TIME AT KGLD. COLD
FRONT WILL MOVE THROUGH THE TAF SITES DURING THE NIGHT. SOME
MODELS ARE BRINGING LIFR CONDITIONS AFTER THE FRONT PASSES...BUT
WILL NOT BRING THE CEILINGS THAT LOW.
MENTZER
&&
.HYDROLOGY...
FLASH FLOOD WATCH IN EFFECT FOR
DECATUR...NORTON...SHERIDAN...GRAHAM AND GOVE COUNTIES OF KANSAS
AS WELL AS HITCHCOCK AND RED WILLOW COUNTIES OF NEBRASKA THROUGH
12Z THURSDAY.
UPPER FLOW AND MOISTURE AND LIFT WILL FAVOR QPF AMOUNTS GENERALLY
ALONG AND NORTH OF THE INTERSTATE WITH HIGHEST AMOUNTS GENERALLY
ALONG AND NORTH OF HIGHWAY 36 NEAR THE KS/NE BORDER. NOT REAL
CONFIDENT ABOUT GOVE COUNTY KANSAS BUT GIVEN RATHER LOW FFG IT HAS
BEEN ADDED TO THE WATCH.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH FROM 5 PM CDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR KSZ003-004-015-016-029.
NE...FLASH FLOOD WATCH FROM 5 PM CDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR NEZ080-081.
CO...NONE.
&&
WFO GOODLANDHazardous weather outlook, Jun 4, 10:01 AM MDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1001 AM MDT WED JUN 4 2008 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051515- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1001 AM MDT WED JUN 4 2008 /1101 AM CDT WED JUN 4 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER...INCLUDING THE POTENTIAL FOR TORNADOES...WILL OCCUR THIS AFTERNOON AND EVENING. LOW PRESSURE WILL STRENGTHEN OVER SOUTHEAST COLORADO THIS AFTERNOON...AND A WARM FRONT WILL EXTEND FROM SOUTHEAST COLORADO TO CENTRAL NEBRASKA BY THIS EVENING. THE AIR MASS OVER THE TRI-STATE AREA WILL BE MOIST AND UNSTABLE. THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON MAINLY OVER EASTERN COLORADO. THE STORMS WILL MOVE INTO WESTERN KANSAS AND SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND EVENING. ALL OF THE STORMS HAVE THE POTENTIAL FOR PRODUCING DAMAGING WINDS AND LARGE HAIL...BUT THE GREATEST THREAT OF SEVERE WEATHER WILL BE NORTH OF INTERSTATE 70. THERE IS ALSO A CHANCE FOR TORNADOES...WITH THE GREATEST THREAT AREA NORTHEAST OF A LINE FROM TRENTON NEBRASKA TO HOXIE KANSAS. HEAVY RAIN IS ALSO POSSIBLE...AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PARTS OF SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE AGAIN ACROSS THE TRI-STATE AREA ON THURSDAY. ALTHOUGH INSTABILITY WILL BE LIMITED...A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. MENTZER
In the hours before
Local storm report, Jun 4, 3:16 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
316 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL YUMA 40.12N 102.72W
06/04/2008 E1.00 INCH YUMA CO EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND 4 TO 5 INCHES DEEP
IN YUMA.
&&
FOLTZLocal storm report, Jun 4, 3:21 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
321 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL 8 NNW WRAY 40.18N 102.28W
06/04/2008 E0.75 INCH YUMA CO TRAINED SPOTTER
&&
HENDERSONLocal storm report, Jun 4, 3:46 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
346 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL 14 N WRAY 40.28N 102.23W
06/04/2008 E0.88 INCH YUMA CO TRAINED SPOTTER
&&
HENDERSONSpecial weather statement, Jun 4, 4:41 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 441 PM MDT WED JUN 4 2008 COZ090-042315- YUMA COUNTY- 441 PM MDT WED JUN 4 2008 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR YUMA COUNTY IN NORTHEAST COLORADO... AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM WITH A POSSIBLE TORNADO 7 MILES SOUTHWEST OF PLATNER...OR 8 MILES SOUTHEAST OF AKRON...AND MOVING EAST AT 30 MPH. THIS IS A VERY DANGEROUS STORM...PEOPLE IN WESTERN YUMA COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. IF THE STORM MAINTAINS ITS PATH...THE TOWNS OF YUMA...HEARTSTRONG AND ECKLEY MAY BE IMPACTED. JRM
Local storm report, Jun 4, 4:43 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
443 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL YUMA 40.12N 102.72W
06/04/2008 E1.75 INCH YUMA CO BROADCAST MEDIA
&&
HENDERSONLocal storm report, Jun 4, 4:53 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
453 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 3 N ALVIN 40.35N 102.08W
06/04/2008 E1.50 INCH YUMA CO TRAINED SPOTTER
&&
HENDERSONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 2:15 PM MDT | Tornado Warning | GLD | Yuma | 60 min |
| Jun 4, 2:59 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 61 min |
| Jun 4, 3:10 PM MDT | Tornado Warning | GLD | Yuma | 35 min |
| Jun 4, 4:03 PM MDT | Tornado Warning | GLD | Yuma | 57 min |
| Jun 4, 5:09 PM MDT | Flash Flood Warning | GLD | Yuma | 3 hr |
| Jun 4, 5:52 PM MDT | Tornado Warning | GLD | Yuma | 53 min |
Nearby
Tornado Warnings in Colorado, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.